# SDR GTIA2025122239221

- Difficulty date: December 22, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N985NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11606
- Aircraft time: 8,071 hours, 3,541 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Flight Deck
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAPT FLASHLIGHT INOPERATIVE.  R & R THE FLASHLIGHT IAW AMM 25-65-00. OPS GOOD, NO FURTHER DEF NOTED.
